| Model Number |
9-ASD-019 |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Positioning Problem (3009); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Cardiac Arrest (1762)
| Date of Event |
02/08/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
Event or Problem Description
It was reported that a 19mm amplatzer septal occluder was selected for an implant on (b)(6) 2022.Device was sized using an 18mm unknown manufacturer balloon sizing.During the deployment of the device, the device shifted position within the intended site and obstructed the flow of the aorta; the patient had severe septal aneurysms and the atrioventricular (av) rim was pressed by the device.The patient went into cardiac arrest and was sent to surgery.The device came out of the patient without being detached from the delivery cable.There was clinically significant delay in the procedure as the result of severe septal aneurysms and atrioventricular (av) rim was pressed by the device.Patient stable, the patient did not have a history of aneurysms, no additional information was provided.
Additional Manufacturer Narrative
Event or Problem Description
Additional Manufacturer Narrative
An event of "septal aneurysms", "cardiac arrest" and "device came out of the patient without being detached from the delivery cable" was reported.A more comprehensive assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.